MAUDE Adverse Event Report: EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-53
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: (b)(6) 186-01-56 - integrip cc, cluster 56mm,g3.(b)(6) 188-01-12 - wedge plasma x/o sz 12.(b)(6) 170-36-00 - biolox delta femoral head 36mm od, +0mm.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.No operative notes were provided; therefore, a review of device usage and technique could not be performed.No information concerning patient conditions, co-morbidities, or other health or anatomical concerns was provided and it is therefore unknown if patient-related factors may have caused or contributed to the reported event.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 78 months after a right total hip replacement procedure, the patient has experienced prosthesis wear, severe pain, difficulties with mobility, limited physical activity and discomfort.No further issues or complications were reported.No additional information is available.

Brand Name
NV GXL LNR, LIPPED, 36MM ID, GROUP 3 CUPS
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19330831
Report Number1038671-2024-01292
Device Sequence Number17846539
Product Code JDI
UDI-Device Identifier10885862023421
UDI-Public10885862023421
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K070479
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2022
Device Catalogue Number132-36-53
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Initial Report FDA Received Date05/16/2024
Date Device Manufactured09/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown